# SDR VJ970028

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO COP IN LAKE CITY, FL, FOUND THE FORWARD CARGO PIT LOWR DOOR PAN AND FRAMES HAVE NUMEROUS MISDRILLED HOLES AT STATION 370-427 BETWEEN L29R-L26R.
